Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On a class of systems of rational second-order difference equations solvable in closed form
Journal: Mathematical Methods in the Applied Sciences
Volume: 43
Issue: 3
First page: 1001
Last page: 1016
Issue Date: 1-Feb-2020
Rank: M21
ISSN: 0170-4214
DOI: 10.1002/mma.5809
Abstract: 
We show that the following nonlinear system of difference equations (Formula presented.) where parameters a,b,c,d and initial values x−1,x0,y−1,y0 are real numbers, is solvable in closed form, considerably generalizing some recent results. To do this, we use the method of transformation along with several tricks, transforming the system to some known solvable difference equations, by use of which we obtain some closed-form formulas for general solution to the system. The following five cases are considered separately: (1) c=0; (2) d=0; (3) a=0; (4) b=0; and (5) abcd≠0.
Keywords: method of transformation | solution in closed form | solvable system | system of difference equations
Publisher: Wiley

Show full item record

Page view(s)

37
checked on Sep 15, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.